# SDR VNAA0604007

- Difficulty date: April 17, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 4,079 hours, 4,035 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED THE AIRCRAFT HAD TAKEN A LIGHTNING STRIKE.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  MINOR PITTING DAMAGE WAS FOUND ON THE TOP FUSELAGE AND RIGHT WING.  ALL DAMAGE WAS REPAIRED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
